Previous |  Up |  Next


spacelike submanifolds; the first eigenvalue
In this paper, we prove that the first eigenvalue of a complete spacelike submanifold in $R^{n+p}_p$ with the bounded Gauss map must be zero.
[1] Cheng, S. Y., Yau, S. T.: Differential equations on Riemannian manifolds and geometric applications. Comm. Pure Appl. Math. 28 (1975), 333–354. DOI 10.1002/cpa.3160280303 | MR 0385749
[2] Kobayashi, S., Nomizu, K.: Foundations of differential geometry. John Wiley & Sons, Inc., 1969. Zbl 0175.48504
[3] Wong, Y. C.: Euclidean n-space in pseudo-Euclidean spaces and differential geometry of Cartan domain. Bull. Amer. Math. Soc. (N.S.) 75 (1969), 409–414. DOI 10.1090/S0002-9904-1969-12198-1 | MR 0251655
[4] Wu, B. Y.: On the volume and Gauss map image of spacelike submanifolds in de Sitter space form. J. Geom. Phys. 53 (2005), 336–344. DOI 10.1016/j.geomphys.2004.07.003 | MR 2108534 | Zbl 1078.53063
[5] Wu, B. Y.: On the first eigenvalue of spacelike hypersurfaces in Lorentzian space. Arch. Math. (Brno) 42 (2006), 233–238. MR 2260381 | Zbl 1164.53373
[6] Xin, Y. L.: A rigidity theorem for spacelike graph of higher codimension. Manuscripta Math. 103 (2000), 191–202. DOI 10.1007/s002290070020 | MR 1796315
Partner of
EuDML logo